# SDR 2007UALA05064

- Difficulty date: December 11, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 45,557 hours, 8,493 cycles
- Engine: Pwa PW4077
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 131W18372402
- Condition: Misinstalled
- Location: R2 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IMPROPERLY INSTALLED GIRT BAR RESULTING IN SLIDE DEPLOYMENT WHEN SLIDE LEVER IN DISARMED POSITION.  FWD FLAG BRACKET BROKEN. REPLACED FLAG BRACKET SLIDE AND BOTTLE. GIRT BAR ENGAGES NORMAL. AC OK FOR SERVICE.
